Mixtures of infinitely divisible distributions as limit laws for sums of dependent random variables
- 35 Downloads
KeywordsStochastic Process Probability Theory Mathematical Biology Dependent Random Variable Divisible Distribution
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.
Unable to display preview. Download preview PDF.
- 1.Brown, B.M., Eagleson, G.K.: Martingale convergence to infinitely divisible laws with finite variances. Trans. Amer. Math. Soc. 162, 449–453 (1971)Google Scholar
- 2.Eagleson, G.K.: Martingale convergence to mixtures of infinitely divisible laws. Ann. Probability 3, 557–562 (1975)Google Scholar
- 3.Kłopotowski, A.: Limit theorems for sums of dependent random vectors in R d. Dissert. Math. CLI, 1–58 (1977)Google Scholar
© Springer-Verlag 1980